Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Fokina N. P., Tananko I. E. A Method of Routing Control in Queueing Networks with Changing Topology. Izv. Sarat. Univ. Math. Mech. Inform., 2013, vol. 13, iss. 2, pp. 82-88. DOI: 10.18500/1816-9791-2013-13-2-2-82-88

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.05.2013
Full text:
(downloads: 50)
Language: 
Russian
Heading: 
UDC: 
519.872

A Method of Routing Control in Queueing Networks with Changing Topology

Autors: 
Fokina Nadezhda Petrovna, Saratov State University
Tananko Igor' Evstaf'evich, Saratov State University
Abstract: 

Closed exponential queueing networks with changing topology are considered. A method of routing control in given type queueing networks is proposed. 

References: 
  1. Dijk N. M. van. Analytic comparison results for communication networks. Computer Communications, 1998, vol. 21, pp. 1495–1508.
  2. Chao X. A queueing network model with catastrophes and product form solution. Operations Research Letters, 1995, vol. 18, pp. 75–79.
  3. Sauer C., Daduna H. BCMP networks with unreliable servers. Preprint no. 2003-01, Schwerpunkt Mathematische Statistik und Stochastische Prozesse, Universitat Hamburg. 2003.
  4. Tananko I. E. A method of optimal routing control in queueing networks with variable configuration. Automatic Control and Computer Sciences, 2006, vol. 40, no. 3, pp. 71–77.
  5. Tananko I. E. About of queueing networks with changing number of queues. Izv. Sarat. Univ. N. S. Ser. Math. Mech. Inform., 2005, vol. 5, iss. 1, pp. 138–141 (in Russian).
  6. Chakka R., Mitrani I. Approximate solutions for open networks with breakdowns and repairs. Stochastic Networks – Theory and applications. Eds. F. P. Kelly, S. Zachary, I. Ziedins. Oxford, Clarendon Press, 1996, Ch. 16, pp. 267–280.
  7. Vinod B., Altiok T. Approximating unreliable queueing networks under the assumption of exponentiality. J. Opl. Res. Soc., 1986. vol. 37, no. 3, pp. 309–316.
  8. Dijk N. M. van. Bounds and error bounds for queueing networks. Annals of Operations Research, 1998, vol. 79, pp. 295–319.
  9. Thomas N., Thornley D., Zatschler H. Approximate solution of a class of queueing networks with breakdowns. Proc. of 17-th European Simulation Multiconference, Nottingham, UK, 9–11 June 2003. Delft, Netherlands, SCS-European Publishing House, 2003, pp. 251–256.
  10. Bambos N., Michailidis G. Queueing networks of random link topology : stationary dynamics of maximal throughput schedules. Queueing Systems, 2005, vol. 50, pp. 5–52.
  11. Tassiulas L. Scheduling and performance limits of networks with constantly changing topology. IEEE Transactions on Information Theory, 1997, vol. 43, no. 3, pp. 1067–1073.
  12.  Mitrophanov Yu. I. Sintez setej massovogo obsluzhivanija [Synthesis of queueing networks]. Saratov, Sarat. Univ. Press, 1995, 184 p. (in Russian).
  13. Tananko I. E. A method for optimization of routing matrices for open queueing networks. Automatic Control and Computer Sciences, 2002, vol. 36, no. 4, pp. 39–46.
Short text (in English):
(downloads: 18)